Naloxone Saves Lives

April 13, 2022 0
naloxone-1200x353.png
Naloxone can be used when someone is showing signs of opioid overdose. It is a nasal spray, and like Epi-Pens or a first-aid kit, having Naloxone readily available can be very helpful in a crisis. It is not a toxic drug and cannot be used to get high. Naloxone will not cause overdose, so when in doubt, use it. This short video explains how Naloxone works.
To get your free Naloxone, call Safe RX Mendocino at (707) 456-3803 or email bourassab@mendocinocounty.org.
If we can act early when a person shows signs of an overdose, we can work quickly to help save a life.

Leave a Reply

Your email address will not be published. Required fields are marked *


Copyright by Mendocino Coast Clinics. All rights reserved. This Health Center receives HHS funding and has Federal PHS deemed status with respect to certain health or health-related claims, including medical malpractice claims, for itself and its covered individuals. This Health Center is a Health Center Program grantee under 42 U.S.C. 245b, and deemed a Public Health Service employee under 42 U.S.C. 233 (g)-(n). Any claim filed against MCC must be done in federal court.

TRADUCIR AL ESPAƑOL